# SDR WVER0714201600008

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,114 hours, 9,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69033102
- Condition: Dented
- Location: Bs 565
- Part time: 12,114 hours, 9,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT BS 565 BETWEEN STRINGERS 16 - 17L.
